EconPapers    
Economics at your fingertips  
 

Generalizing the Random Walk and the Eddington–Weinberg laws for a hierarchical Universe

Nicola M. Pugno

Chaos, Solitons & Fractals, 2008, vol. 38, issue 5, 1369-1372

Abstract: In this paper, we propose generalizations of the Random Walk and Eddington–Weinberg laws on the basis of a hierarchical, rather than fractal, geometry of the Universe. Evidence of the hierarchical evolution of the expanding Universe clearly emerges by a comparison with highly different-sized astrophysical, solar, biological and atomistic objects.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077908001458
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:38:y:2008:i:5:p:1369-1372

DOI: 10.1016/j.chaos.2008.03.009

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:38:y:2008:i:5:p:1369-1372